02-12-2015, 09:46 AM
Heyy guys. So I went to get my haircut today and my barber told me he thought it was a terrible idea for me to be using so many hairloss treatments because it doesn't look like my crown is thinning (I'm positive that it is).. He says my thin spot is just a cowlick shooting off from the whorl on my crown. I started treating my hair loss in august 2014, so I've been on a regiment for about 6 months. I'm about an nw2.5/ nw3 with crown thinning, been that way since I started treatment but I started receding when I was 17 (I'm 22 now) Since starting treatment I've experienced very slight thinning in my temples and not much change in my crown but it's hard to tell because I used to keep it buzzed. These pictures were taken in different light settings, the ones where my hair is buzzed are from November. My regiment is 5% minox 2x/day, propecia 1x/day, 160mg saw palmetto 2x/day, viviscal supplement 2x/day, nizoral 1% 3x/week. I am thinning there right? I'm not just going crazy and wasting my money?